# SDR SWAA2020022021795

- Difficulty date: February 20, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO; AFT PIT; STA540; STR23; LBL42. STR HAS A CRACK AT THE LAST TWO FASTENERS. MARKED / CRACKED STRINGER AT BS540; S23L; RBL42 WAS REPAIRED IAW ATS ER 20-02188 REV IR DATED 30MAR20 AND EA20-153-00026 REV IR.
